Archiv der Mathematik

, Volume 85, Issue 3, pp 258–267

Comparing different classes of absolutely summing multilinear operators

Original Paper

DOI: 10.1007/s00013-005-1125-4

Cite this article as:
Pérez-García, D. Arch. Math. (2005) 85: 258. doi:10.1007/s00013-005-1125-4


We compare the classical definitions of p-summing multilinear operators with the class of multiple p-summing operators, by showing which linear properties are properly generalized for each one of these classes.

Mathematics Subject Classification (2000).


Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Área de Matemática Aplicada, ESCET, Departamental IIUniversidad Rey Juan CarlosMóstolesSpain